# SDR DHL200474005

- Difficulty date: July 16, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Engine: Pwa JT8D17
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN (A) CHECK,  INTERIM REPAIR INSTALLED ON LT WING STA.137.8 LOWER FRONT SPAR CHORD PLATE. REMOVED INTERM REPAIR AND TRIMMED OFF 3.7500 INCH IB END SECTION OF LT WING FRONT SPAR LWR CHORD PLATE FROM WS 136.00 T0 139.75 DUE TO CORROSION DAMAGE BEYOND ALLOWABLE LIMITS, BLEND OUT .8750 X 1.3750 AREA OF CORROSION ON LT WING LWR INSPAR SKIN, FWD EDGE AT WS 138.25 MATERIAL LOSS 0.050 INCH WITHIN LIMITS, IAW SRM 57-30-1 FIG.1 TABLE 2,AND DETAIL 4, FABRICATED -2 REPAIR STRAP 10 X 2.75 INCH AND -1 FILLER 3.75 X 2.75 INCH FROM 2024-T3  0.125 MATERIAL PO 900732, TREAT/PRIME INSPAR SKIN BLEND OUT AND REPAIR PARTS AND INSTALLED ON LT WING, L/E LOWER CHORD PLATE AT WS 137.00.
